The proof of the main theorem was supported by the Russian Science Foundation under grant 17-11-01041
and the study of the dynamic order on the set of periodic points (the lemma) was supported
by the 2017 Program of Basic Research at National Research University Higher School of Economics
under grant no. 90.
Citation:
V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “An Analog of Smale's Theorem for Homeomorphisms with Regular Dynamics”, Mat. Zametki, 102:4 (2017), 613–618; Math. Notes, 102:4 (2017), 569–574
\Bibitem{GriGurMed17}
\by V.~Z.~Grines, E.~Ya.~Gurevich, V.~S.~Medvedev, O.~V.~Pochinka
\paper An Analog of Smale's Theorem for Homeomorphisms with Regular Dynamics
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 4
\pages 613--618
\mathnet{http://mi.mathnet.ru/mzm11650}
\crossref{https://doi.org/10.4213/mzm11650}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3706877}
\elib{https://elibrary.ru/item.asp?id=30512299}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 4
\pages 569--574
\crossref{https://doi.org/10.1134/S0001434617090292}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000413455100029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032013729}
Linking options:
https://www.mathnet.ru/eng/mzm11650
https://doi.org/10.4213/mzm11650
https://www.mathnet.ru/eng/mzm/v102/i4/p613
This publication is cited in the following 4 articles:
T. V. Medvedev, O. V. Pochinka, S. Kh. Zinina, “On existence of Morse energy function for topological flows”, Adv. Math., 378 (2021), 107518
Olga V. Pochinka, Svetlana Kh. Zinina, “Construction of the Morse –Bott Energy Function for Regular
Topological Flows”, Regul. Chaotic Dyn., 26:4 (2021), 350–369
V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “A Combinatorial Invariant of Morse–Smale Diffeomorphisms without Heteroclinic Intersections on the Sphere Sn, n⩾4”, Math. Notes, 105:1 (2019), 132–136
V. Grines, E. Gurevich, O. Pochinka, “On embedding of multidimensional Morse–Smale diffeomorphisms into topological flows”, Mosc. Math. J., 19:4 (2019), 739–760